# SDR AALA2009043000001

- Difficulty date: April 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 60,292 hours, 31,878 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Condition: Inoperative
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - INFLIGHT SAT-ORD.  LEFT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED.  EMERGENCY DECLARED, LANDED TUL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NEW FILTER.  FOUND OIL DIFFERENTIAL SWITCH BAD REPLACED WITH SWI3004.
